EconPapers    
Economics at your fingertips  
 

Minimizing mean absolute deviation of completion times about a common due date

Uttarayan Bagchi, Robert S. Sullivan and Y. L. Chang

Naval Research Logistics Quarterly, 1986, vol. 33, issue 2, 227-240

Abstract: We consider a single machine scheduling problem in which the objective is to minimize the mean absolute deviation of job completion times about a common due date. We present an algorithm for determining multiple optimal schedules under restrictive assumptions about the due date, and an implicit enumeration procedure when the assumptions do not hold. We also establish the similarity of this problem to the two parallel machines mean flow time problem.

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
https://doi.org/10.1002/nav.3800330206

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:33:y:1986:i:2:p:227-240

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:33:y:1986:i:2:p:227-240